MathSciNet Relay Station
MathSciNet bibliographic data
MR2022377 (2004h:47046) 47B37 (46M35 47A10 47B06 47B10)
Defant, Andreas; Mastyło, Mieczysław; Michels, Carsten Eigenvalue estimates for operators on symmetric Banach sequence spaces. Proc. Amer. Math. Soc. 132 (2004), no. 2, 513–521 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement